For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 1, 2020, Pages 267-281                                                                DOI:10.11948/20190140
Traveling Waves of the (3+1)-dimensional Kadomtsev-Petviashvili-Boussinesq equation
Lan Wang,Yuqian Zhou,Qian Liu,Qiuyan Zhang
Keywords:KP-Boussinesq equation, traveling waves, bifurcation, dynamical system.
Abstract:
      In this paper, the bifurcation theory of dynamical system is applied to study the traveling waves of the (3+1)-dimensional Kadomtsev-Petviashvili-Boussinesq (KP-Boussinesq) equation. By transforming the traveling wave system of the KP-Boussinesq equation into a dynamical system in $R^{3}$, we derive various parameter conditions which guarantee the existence of its bounded and unbounded orbits. Furthermore, by calculating complicated elliptic integrals along these orbits, we obtain exact expressions of all possible traveling wave solutions of the (3+1)-dimensional KP-Boussines equation.
PDF      Download reader